# SDR 2002FA0000927

- Difficulty date: April 22, 2002
- Submitted: August 6, 2002
- Operation: General aviation
- Aircraft: N6376M
- Make and model: Cessna 152
- Aircraft serial: 15284698
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Condition: Worn
- Location: Cylinder
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER 1 AND 3 DAMAGED DUE TO PISTON PIN WEAR.   ALUMINUM IF FILTER TOTAL TIME ON CYLINDERS WAS 400 HR.  TSMOH FOR ENGINE 1095.3, OCCURED 9/26/01 INSTALLED CHROME CYLINDERS.
